# SDR DXTA2009112003865

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 2,655 hours, 1,743 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J, S
- Precautionary procedure: O

## Discrepancy

LOSS OF HYD CONTENT ON APPROACH TO LAND.  AFTER LANDING GEAR WAS SELECTED DOWN.  COMPLETED APPROIATE CHECKLIST AND LANDED ACFT USING EMERGENCY BRAKE TO STOP ON RUNWAY.  HYD LEAK IN NOSE GEAR WELL.  FOUND NOSE WHEEL STEERING UNIT CENTERING LINE RUPTURED AT UPPER FITTING. REMOVED & REPLACED RUPTURED LINE. FOUND HYD RESERVIOR LEVEL AT 11O CI. SERVICED RESERVIOR. C/W BRAKE BLEED. SERVICED RESERVIOR & BRAKE N2 BOTTLE. C/W NOSE WHEEL CENTERING UNIT BLEED. C/W TAXI CHECK, NOSE WHEEL STEERING + BRAKE OPS CHECK + LEAK CHECK GOOD IAW MM 32-50-01, 12-10-00 AND 29-00-00.
